RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/3254

Title: A comment on the degrees of freedom in the Ashtekar formulation for 2 + 1 gravity
Authors: Barbero G, J. Fernando
Varadarajan, Madhavan
Issue Date: Nov-1999
Publisher: IOP Publishing Ltd.
Citation: Classical Quantum Gravjity, 1999, Vol.16, p3765-3768
Abstract: We show that the recent claim that the (2 + 1)-dimensional Ashtekar formulation for general relativity has a finite number of physical degrees of freedom is incorrect.
Description: Restricted Access.
URI: http://hdl.handle.net/2289/3254
ISSN: 0264-9381
Alternative Location: http://dx.doi.org/10.1088/0264-9381/16/11/401
Copyright: 1999 IOP Publishing Ltd.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1999.CQG.16.P3765.pdfRestricted Access66.44 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


    RRI Library DSpace